MAUDE Adverse Event Report: SYNTHES GMBH CONNECTING SCR F/LCKNG ATTACHMENT PL/SD; PLATE, FIXATION, BONE

SYNTHES GMBH CONNECTING SCR F/LCKNG ATTACHMENT PL/SD; PLATE, FIXATION, BONE
Catalog Number 02.120.606
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Wound Dehiscence (1154); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 14 patients that were implanted with 3.5/4.5 mm va-lcp periprosthetic proximal femur plating system.Implantation was between (b)(6) 2021 to (b)(6) 2024 at wake forest university health systems.Patient number 10 (56-year-old female) - history of ddd, ankle arthritis, lumbar radiculopathy & spondylosis.Implants were placed due to proximal femur periprosthetic fracture.Post-op complication for post-op wound infection and dehiscence.This is related to the procedure.Treatment included surgical intervention and antibiotics.The patient reported using the distal spanning attaching plate (dsap) with the depuy curve condylar periarticular plate for a proximal femur periprosthetic fracture.The dsap was not designed for usage with this particular plate; thus, this case was considered off-label.
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNECTING SCR F/LCKNG ATTACHMENT PL/SD
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20158146
Report Number8030965-2024-10855
Device Sequence Number8397272
Product Code HRS
UDI-Device Identifier10886982040183
UDI-Public(01)10886982040183
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.120.606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient RaceWhite